# SDR AALA981630

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE FRAME DENTED ABOVE STRINGER 23L, FS 500.  INSTALLED BELL FRAME DOUBELR REPAIR PER SRM 51-40-3 PAGE 1 USING 7075T6, .071 THICK 11 INCHES LONG, .375 INCH FASTENER AND 24MS204700 RIVETS, 2 ROWS ON BOTTOM AND ONE ON TOP, 3 RIVETS EACH END.  (M)
